MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVFB1D4
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The actual longevity was less than 80% of the 99.9% longevity limit.The device was fully functional, with no high current drain or evidence of battery problems.Without the history of the programmed settings throughout its service life, there is no way to determine why the longevity did not match the predicted model.Hybrid analysis revealed that both loaded and unloaded pacing current drain levels were normal for this device over the range of battery voltage it operated under during its service time.There was no evidence of a high current drain condition on the hybrid and no hybrid anomalies were observed.Battery analysis revealed that no observed abnormalities would cause premature battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The implantable cardioverter defibrillator (icd) was returned to the manufacturer after being explanted due to reaching elective replacement indicator (eri) and subsequently tested out of specification during manufacturer¿s analysis.No patient complications have been reported as a result of this event.

Brand Name
VISIA AF MRI XT VR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23973657
Report Number3004209178-2026-00158
Device Sequence Number18395377
Product Code LWS
UDI-Device Identifier00643169929913
UDI-Public(01)00643169929913(17)181128
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2018
Device Model NumberDVFB1D4
Device Catalogue NumberDVFB1D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M55
Patient SexMale
Patient Weight35 KG
Patient EthnicityNon Hispanic
Patient RaceWhite